|Kim Palmer asks: |
I wonder if you would be able to help me..... I am a 50 years old woman, Disabled and am worried about my hair.
Of late it seems to be getting thinner. When I wash my hair, (which is normally in the bath for ease) I notice that there is quite a bit in the bath when I release the water. When it is freshly washed and dry, it doesnít notice so much just when it needs washing but it is starting to worry me. Iíve had issues in the past with this when I was younger, but that was because of medication I was taking at the time. SO I was prescribed a lotion by the doctors. Is there anything though, that I can use to thicken it without going down the medical route?
For the last month or so, I have been using Alpecin double effect, for thinning and dandruff hair but I have to say Iím not mad about the results. But maybe I havenít given it enough time to work? I am also taking Hair, Nails and Skin vitamin tablets, which seem to be doing wonders for my nails and skin, but my hair not so much! I donít want a product though that is too pricey as I am outta work too!
I have coloured my hair, but have not for a while as lately, I have wondered if I should just let it go grey now-especially as it is thinning!
Any help you would be able to give me would be much appreciated. I look forward to hearing from you.
Thanks then, and kind regards
|Answered By: |
Hello kim, A diffuse Thinning to your hair from stress or a vitamin deficiencies is called a Telogen Effluvium. This does recover in time .If you are vitamin Deficient then blood tests will be required to confirm this and I suggest you visit a Trichologist .You may need to take along side a hair vitamin and extra iron supplement! ...More >
If the hair loss is due to a hormone in balance so a noticeable thinning to the top of your scalp , then medication is the only way to slow this down. This medication is Regaine! Colouring your hair is not a problem as this will not affect hair loss.
Using a thickening Fibre such as Viviscal can help cosmetically mask your loss which can help with self confidence.
|Rebecca asks: |
Every 2 or 3 months I dye my hair, its always come out great i get my products from Sally Beauty Supply store, I get the same color every time (Medium Golden Mahogany Brown) but this time was a disaster, my hair was orange-ish Brown, much lighter than it should have been. I did the wrong thing, and i panicked. i went to my community pool after rinsing the dye and blow drying my hair and i went for a long swim, hoping the color would come out. well it did, but once i got home and washed, conditioned, and dried it, I noticed that
the ends of my hair were.. well.. gummy and almost sticky, however no residue came off on my fingers, I assumed I didnít rinse well enough and still had shampoo or conditioner in my hair but, the same thing, still gummy and sticky. i blow dried and straightened my hair but I couldnít even get my fingers through my ends they just got stuck at the bottom inch and a half. i got very upset and ended up cutting off 2 inches from my hair. to my shock, the gummy-ness was still on the ends and only the ends. i trimmed again. still there. I am at a
loss of words. I usually have AMAZING hair I take great care of it. but I really must have messed up somewhere. If you could help me in any way please. I have tried everything to my knowledge. Maybe you could enlighten me.
|Answered By: |
What a shame, I can only assume that perhaps you mixed it with a different developer hence why it went lighter or that its one of those mysteries that happens very occasionally in the hair world. There are some many other options such as the colour has part oxidized, a reaction to something on your hair already, a wrongly labeled tube of colour, incorrect mixing and or processing time the list is endless! Swimming straight away hasnít helped but the effects seem totally extreme. Are you taking any medication? My advise is to take a hair supplement use a treatment masque on the hair twice a week for a month then see how the hair feels before considering colouring again. Good luck.
|Maria asks: |
I started to lose hair around my crown area (front hairline). I didnít really think much of it as I had very thick hair. But now at 19 it starting to get to me I began keeping a side fringe but now it seems that has lead to hair thining on the opposite side as well.
I donít know what to do. Is there anyway I can start helping my front hairline to regrow.
I also canít seem to get rid of my dandruff.
Any suggestions would be appreciated.
|Answered By: |
They can be so many reasons we lose hair or it thins, generally the only solution other than having a blood test or visiting a Tricologist is to take a good look at your diet, add supplements specific to supporting healthy hair, use a pure bristle brush and massage your scalp gently to improve blood supply to the scalp. Making sure your using the correct shampoo and no too much conditioner make a difference to the way the hair looks too. Pop into a salon and ask for advice on how to wear your hair and perhaps the solution is to have a middle parting a bigger fringe and do all of the above. Really good luck
Kala Kilshaw Laing
Page 15 of 58
3 Records on this page